# SDR SWAA982649

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 256A2001
- Condition: Inop
- Location: Nr 6 Le Slat
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: D

## Discrepancy

RETURNED TO HOU DUE TO THE INABILITY TO RETRACT NR 6 L/E SLAT.  REPLACED NR 6 SLAT ACTUATOR PER BOEING M/M.
